Publications of Sergey Dolgov

Journal Article (3)

Journal Article
Dolgov, S.; Pearson, J. W.; Savostyanov, D. V.; Stoll, M.: Fast tensor product solvers for optimization problems with fractional differential equations as constraints. Applied Mathematics and Computation 273, pp. 604 - 623 (2016)
Journal Article
Dolgov, S.; Khoromskij, B. N.; Litvinenko, A.; Matthies, H. G.: Polynomial Chaos Expansion of Random Coefficients and the Solution of Stochastic Partial Differential Equations in the Tensor Train Format. SIAM/ASA Journal on Uncertainty Quantification 3 (1), pp. 1109 - 1135 (2015)
Journal Article
Dolgov, S. V.; Tyrtyshnikov, E. E.: On evolution of solution times for the chemical master equation of the enzymatic futile cycle. Russian Journal of Numerical Analysis and Mathematical Modelling 30 (1), pp. 37 - 42 (2015)
Go to Editor View